MathSciNet Relay Station
MathSciNet bibliographic data
MR2331864 37L30 (35B41 35L70 35Q53)
Wang, Yonghai; Zhong, Chengkui Pullback $\scr D$-attractors for nonautonomous sine-Gordon equations. Nonlinear Anal. 67 (2007), no. 7, 2137–2148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement